# SDR YENA2018121014838

- Difficulty date: November 14, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 45,760 hours, 16,299 cycles
- Engine: Iae V2527EA5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 4A7110
- Part serial: FAC94185
- Condition: Failed
- Location: Nr 2 Eng Oil Sys
- Part time: 53,203 hours, 18,956 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 1735, BOS-MSP. DIVERTED TO BUF. #2 ENG LO OIL PRESS NO SECONDARIES; REMOVED + REPLACED #2 ENG OIL PRESSURE PUMP ASSY PER AMM 79-21-41 LEAK/OPS GOOD ALSO FOUND REAGS CLOGGING STRAINER REMOVED AND INSP OIL TANK FOR OTHER RAGS- NO DEFECT FOUND.
